Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dizziness, weakness and fatigue. Rushing feeling in the ears. Numbness in the legs and arms. Need medication

I have significant dizziness , weakness and fatigue for a week. I also have this very bizarre rushing feeling in my ears accompanied with a sound like waves. At the same time I guest very flushed, and get bizarre feelings all over my body. I am too weak to lift my head, and lying down doesn t stop it. I also have numbness and severe weakness in my arms and legs. Homeopathy remedies don t help, neither does gravel.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, what you have described is suggestive of vertigo with tinnitus and indicates towards some internal ear problem. Nonethe less it could also be a prodromal symptoms for perimenopause if you are in that age group or sex, or it could be also due to high blood pressure, anemia, chronic fatigue syndrome, to name a few . You need a physician consult so that he can examine you completely and run a few tests to confirm the diagnosis and accordingly start treatment.,do not neglect and take care.I can help you only this much with a limited history and no physical exam.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor